# SDR SWAA2018120427287

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 55,734 hours, 27,554 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EMERGENCY EXIT HAND HOLD COVER LOOSE.  R&R HAND COVER ASSEMBLY PER S.I.P.
